# SDR DALA2016090206352

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CABLES ON LANYARD OF FWD SERVICE DOOR EVACUATION SLIDE, R1.  LANYARD OF FORWARD SERVICE DOOR EVACUATION SLIDE, R1 WAS REPLACED IAW AMM 25-62-00-201.
